# SDR DALA1205450652

- Difficulty date: January 29, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 76,403 hours, 32,532 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 55A0587
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT EXECUTED AN AIR TURN-BACK AT 38K FEET WHEN BOTH AUTOMATIC CABIN PRESSURE CONTROLLERS FAULTED.  EMERGENCY DECLARED AND EMERGENCY DESCENT EXECUTED.  MAINTENANCE FOUND NUMBER ONE CONTROLLER FAILED AND REPLACED SAME.  OPERATION NORMAL.
